These two drugs were prescibed to me as well. There were no problems with taking them together, however, they both caused severe sweating and I recently went off of them. Apparently I should've weened myself off of Suboxone and I didn't. I'm now experiencing "debilitating" episodes of sweating that are worse than those I had while on the drug. By the way, the lamotrigine you're on is not usually prescribed for depression. It's a mood stabilizer for people with bipolar disorder. Be careful if you want to ween yourself off of this drug. If you don't do it properly, you can have seizures, even if you've never had a seizure disorder before.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Suboxone - I have a question for anybody I am down too just 8mg but I find later in the afternoon i?
Posted 13 Jan 2010 • 2 answers
Posted 6 Mar 2010 • 2 answers
Posted 12 Sep 2010 • 5 answers
Suboxone - if a friend of mine has taken one 8mg strip and it hasnt done anything for her how would?
Posted 10 Jan 2011 • 2 answers
Posted 14 Oct 2011 • 2 answers